# SDR QXEA0201182

- Difficulty date: August 7, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 9,833 hours, 13,944 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CHAFING ON INTERCOSTAL OF WING TO FUSELAGE FAIRING AT STATION YW57.000.  REPAIRED IAW DHC8 SRM 51-20-11, PAGE 5.
